BibTeX record journals/jct/FranklK18a

download as .bib file

@article{DBLP:journals/jct/FranklK18a,
  author    = {Peter Frankl and
               Andrey Kupavskii},
  title     = {New inequalities for families without \emph{k} pairwise disjoint members},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {157},
  pages     = {427--434},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jcta.2018.01.007},
  doi       = {10.1016/j.jcta.2018.01.007},
  timestamp = {Wed, 02 May 2018 14:53:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/FranklK18a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier